Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Right side

THE PICTURES ARE THE RIGHT WAY ROUND, UNFORTUNATELY

This was once my "good" side tongue.png / biggrin.png

3 months in

First month 30mg; next two months 60mg. I weigh 60kg so the dose is right, so why does my skin just continue to get worse? The first month was perfectly calm, but since then it has been constantly at the level shown in the pictures which is (give or take) the worse my skin has ever been.

The lighting in the "before" pictures makes my skin seem better than it truly was, but even so... it was nothing compared with how it is now. I know I was an ugly bastard even before so I could well do without all this crap.

It's just a nightmare.

Was anyone else's skin worse than when they started by month 3?

All the progress pictures I've seen show nice steady improvement beginning quite early on. God help me if I'm the one accutane doesn't work for.

    From the album:

    1

    • 2 pictures
    • 0 comments
    • 6 image comments

    Photo Information for Right side


    Recommended Comments

    why did you even go on tane man your skin was awesome before man!

    Yeah, I know it looks like that. My skin kind of goes (or went) in cycles, and that was a good week. Plus the picture was very kind. Even so, no photo could have made it look as bad as it does now.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×